MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINNETONKA AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS, PENILE

BOSTON SCIENTIFIC - MINNETONKA AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS, PENILE
Catalog Number 720054-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient will have his spectra penile prosthesis revised due to an unspecified reason on a future date.No patient complications were reported in relation to this event.
 
Additional Manufacturer Narrative
Correction: additional information received on 03-may-2018 indicated that the complaint was not reportable.
 
Event or Problem Description
Additional information received on 03-may-2018 indicated that the complaint was not reportable.Information was received that the previous spectra was "too small" and was replaced with a "longer and thicker device." no report is required because device sizing is included in the ifu and operating room manual.If the device is too small it would not contribute to a serious injury and there's no indication of a device malfunction.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS, PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINNETONKA
10700 bren road w
minnetonka MN 55343
MDR Report Key7486130
Report Number2183959-2018-00057
Device Sequence Number11275895
Product Code FAE
UDI-Device Identifier00878953005201
UDI-Public00878953005201
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/15/2020
Device Catalogue Number720054-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/25/2018
Supplement Date Received by Manufacturer05/03/2018
Initial Report FDA Received Date05/04/2018
Supplement Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;